English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Projective geometry for blueprints

MPS-Authors
/persons/resource/persons235724

López Peña,  Javier
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235726

Lorscheid,  Oliver
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

lopez_projective_oa_2012.pdf
(Any fulltext), 267KB

Supplementary Material (public)
There is no public supplementary material available
Citation

López Peña, J., & Lorscheid, O. (2012). Projective geometry for blueprints. Comptes Rendus Mathématique. Académie des Sciences. Paris, 350(9-10), 455-458. doi:10.1016/j.crma.2012.05.001.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1D03-9
Abstract
There is no abstract available